# SDR ASAA1149386

- Difficulty date: March 30, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654681825
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD SUPPORT IS CORRODED AT LBL 65 BS 797.  REMOVED DAMAGED SECTION, FABRICATED REPAIR PARTS AND INSTALLED IAW B737 400 SRM 51 70 12.
